Том 70
№ 12

All Issues

Uteshova R. E.

Articles: 1
Brief Communications (Russian)

Weighted limit solution of a nonlinear differential equation at a singular point and its property

Dzhumabaev D. S., Uteshova R. E.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 12. - pp. 1717-1722

On a finite interval, we consider a system of nonlinear ordinary differential equations with a singularity at the left endpoint of the interval. The definition of weighted limit solution is introduced and its attracting property is established.